On the range of a hyponormal derivation. (English) Zbl 0315.47019


47B20 Subnormal operators, hyponormal operators, etc.
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
16W20 Automorphisms and endomorphisms
47A10 Spectrum, resolvent
Full Text: DOI


[1] Joel H. Anderson and C. Foia[ill], On the range of a derivation, Pacific J. Math. (to appear).
[2] J. G. Stampfli, Hyponormal operators and spectral density, Trans. Amer. Math. Soc. 117 (1965), 469 – 476. · Zbl 0139.31201
[3] Joseph G. Stampfli, Compact perturbations, normal eigenvalues and a problem of Salinas, J. London Math. Soc. (2) 9 (1974/75), 165 – 175. · Zbl 0305.47010 · doi:10.1112/jlms/s2-9.1.165
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.